Aa
Aa
A
A
A
Close
1204020 tn?1493698890

dizziness nausea

Hi past 4months now , ive had this dizziness nausea, i am so sick of it... My GP at first said Laybrythitis..Then i tried BP meds, Atetenol Beta blocker, yuk..i still get the dizziness, so it's nothing to to do with BP, although my BP is high. But i have this nitty gritty feeling something is causing BP to go higher...... Can depression do that? anxiety?, Raise your bp to high levels daily???......... should i try something else first before resigning to bp meds, its lightheady Dizzy non stop.... has anyone actually ridden themselves of dizziness, higher BP through say taking an antidepressent or something then it all fall's into place, or is that expecting to much ...... thanks


This discussion is related to Dizzy All Day Long? Not With It At All? Please Help!.
4 Responses
Sort by: Helpful Oldest Newest
1356258 tn?1277664250
Well, if it's not vertigo, my first thought would be hypoglycemia (low blood sugar) could cause dizziness and nausea, especially if you go a long period between meals or are dieting (I can get this feeling if I don't eat much all day). Stress and anxiety could cause a panic attack.

I have a friend who has problems with his pituitary (low testosterone, low FSH, low LH, maybe caused by a prolactinoma). He sometimes gets really high blood pressure, to the point where his face turns red and he gets a bad headache, and sometimes he gets extreme hypoglycemia with this, too, and needs to get some sugar. So, maybe it is something with your pituitary. Cushing's (high cortisol) disease can also cause high blood pressure.

Mononucleosis (EBV) could cause dizziness and nausea, along with fatigue, swollen lymph nodes, sometimes cold symptoms like a sore throat. Goodluck!
Helpful - 0
1204020 tn?1493698890
thanks :D










Helpful - 0
351246 tn?1379682132
MEDICAL PROFESSIONAL
Hi
Welcome to the MedHelp forum!
If you have a high BP then causes of high BP should be found out. Hyperthyroidism, renal artery stenosis (by dopplar studies or MRI), abnormal kidney function (by kidney function tests), hyper function of adrenals, Cushing’s syndrome, abnormal liver function, etc would have to be ruled out. A high BP itself can cause dizziness and nausea. I think you should discuss these possibilities with your doctor. It is difficult to comment beyond this without examining. A comprehensive investigation is required keeping all the points in mind. What you can do is reduce salt intake, take alcohol with caution or better avoid, quit smoking if you do and reduce total calorie intake in a day.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Helpful - 0
1204020 tn?1493698890
thanks, I just about given up on it really, the meds make me feel awful, BP meds and yet i still get readings at times of 180/100, or bit lower. Not sure why i feel so crappy lately...... My GP doesn't seem to worry either. I think they put it down to me just being anxious or something. Sick of the chest pains i get too at times, perhaps it's anxiety perhaps it's not. I guess i will find out if it get's serious enough least i will know then. I do however wonder if depression can make one's BP rise and feel cruddy.
Helpful - 0
Have an Answer?

You are reading content posted in the Undiagnosed Symptoms Community

Top General Health Answerers
363281 tn?1590104173
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.